# SDR SWAA094359

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 70,394 hours, 53,303 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 4221T1003
- Part serial: 294A
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, T/E FLAPS WOULD NOT OPERATE.  ABLE TO ACHIEVE VIA ALTERNATE METHOD.  REMOVED AND REPLACED ALTERNATIVE FLAP DRIVE MOTOR AND HYD DRIVE MOTOR.
